MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE FG CINCHLOCK SS ANCHOR WITH INSERTER; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

STRYKER ENDOSCOPY-SAN JOSE FG CINCHLOCK SS ANCHOR WITH INSERTER; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number CAT02462
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that when the handle for the anchor deployment was squeezed, the wire that pulls the distal tip of the anchor into the main body of the anchor, snapped, and was left in the anchor.The wire remained at significant length still attached to the anchor.The surgeon had to act to remove the wire.
 
Additional Manufacturer Narrative
Alleged failure: when the handle for the anchor deployment was squeezed, the wire that pulls the distal tip of the anchor into the main body of the anchor, snapped, and was left in the anchor.The wire remained at significant length still attached to the anchor.The surgeon had to act to remove the wire as during regular operation of the device would have been removed once deployed.The failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be: 1) incomplete lever actuation, 2) user technique error, 3) use of excessive force.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
FG CINCHLOCK SS ANCHOR WITH INSERTER
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
lucas wolski
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key21911947
Report Number0002936485-2025-00383
Device Sequence Number15800409
Product Code MBI
UDI-Device Identifier07613252633228
UDI-Public07613252633228
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K131769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCAT02462
Device Lot Number24261AE2
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/04/2025
Supplement Date Received by Manufacturer06/18/2025
Initial Report FDA Received Date04/25/2025
Supplement Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown